# SDR 2006UALA02085

- Difficulty date: October 27, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 43,251 hours, 15,594 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Valve
- Part number: MS288892B140
- Condition: Unserviceable
- Location: Slide
- Component: Slide
- Component part number: D30665105
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE.  SHOP FINDINGS: LEAKING AROUND FILL VALVE O-RING.  REPLACED FILTER VALVE AND FILL VALVE O-RING.
